# SDR Q2SA20160717248

- Difficulty date: July 17, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N496SA
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 46,159 hours, 38,061 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6547957U11
- Part serial: RD29864
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS GROUNDED.  AFT CARGO PIT STRAP AT FS 794.5 RT HAS CORROSION ON TOP SURFACE.  REMOVED STRAP & REINSTALLED IAW SRM 51-40-02, FIG 8.
